# SDR REXA2021041600218

- Difficulty date: April 10, 2021
- Submitted: April 16, 2021
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 14,996 hours, 10,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313575
- Condition: Corroded
- Location: Bs 349 S24l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 349.00 LOWER FRAME SECTOR STGR 24RH - 27LH CORRODED.  REMOVED FRAME AT FS 349 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND INSTALLED IAW SRM 51-42-06-001-001-A01 AND SRM 51-40-11-001-001-A01.
